# SDR DHL9980183C

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Condition: Cracked
- Location: Ws 463
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING L/E LOWER AREA AT STA 463 JUST ABOVE NR 1 PYLON LT SIDE FOUND BROKEN SHIM.  TRIMMED AREA, WITHIN LIMITS.
